MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED WALLSTENT SUPER STIFF GUIDEWIRE

LAKE REGION MEDICAL LIMITED WALLSTENT SUPER STIFF GUIDEWIRE
Model Number H965180011
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "difficult patient anatomy", "device interaction", "improper handling" and/or "undetermined cause" appears to have impacted on the event as reported.
 
Event or Problem Description
Event description: ecn event description: guidewire was placed in patient however when loading dilation balloon onto it, the wire coating stripped from the inner wire what troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: guidewire removed and new guidewire was placed what is the next course of action?: guidewire removed and new guidewire was placed patient present at time of event?: yes patient complications: no patient complications time of the event: during procedure what was the outcome of the procedure? procedure completed using an alternate device.

Brand Name
WALLSTENT SUPER STIFF GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross, co. wexford Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross, co. wexford Y34 K 825
EI   Y34 K825
Manufacturer Contact
suzanne foley
butlersland
new ross, co. wexford Y34 K-825
EI   Y34 K825
MDR Report Key21404762
Report Number9681477-2025-00014
Device Sequence Number9382523
Product Code KNT
UDI-Device Identifier08714729203070
UDI-Public(01)08714729203070(17)270813(10)8524105
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K935198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH965180011
Device Lot Number8524105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown